| Model Number |
MMT-523RNAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump received with broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the reservoir did lock in place into the insulin pump.The customer also stated that the reservoir case area was cracked.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.